• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Does Metformin or Anavar give anyone else crazy heartburn?

FrancisK

Well-known member
Kilo Klub Member
Registered
Joined
Sep 18, 2014
Messages
2,386
Trying to narrow it down if it's the Met or Var, didn't take the met today and the heartburn isn't nearly as bad. Don't want to pop Ranitidine and Omeperazole every day so trying to narrow down, sucks if I have to just stop taking one or the other....

Anyone ever experience that with either of them?
 

MR. BMJ

Kilo Klub Member / Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Nov 15, 2006
Messages
3,438
Anavar does for sure, as do most orals. I've never got it from metformin or berberine...though I do sometimes get it from racemic ALA...at least more than I did from r-ALA.
 

Elvia1023

Featured Member / Supp Guru / Board Supporter
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Feb 27, 2008
Messages
23,699
Anavar is the only thing that gives me heartburn. I tried moving up to 60mg but I couldn't take it so stay at 40mg these days.
 

FrancisK

Well-known member
Kilo Klub Member
Registered
Joined
Sep 18, 2014
Messages
2,386
So what’s the solution just keep taking heartburn meds while on orals? I guess that isn’t the worst thing, I’m taking an oral steroid so kinda silly to be worried about heartburn meds hurting my body right?
 

Gunsmith

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 30, 2006
Messages
7,541
Every oral I've ever taken has given me indigestion but I've had ulcers for decades.
Metformin doesn't give me any indigestion but does cause some bloating when I start taking it after a layoff but that passes after a couple weeks
 

MethodAir

Active member
Registered
Joined
Jul 9, 2014
Messages
248
So what’s the solution just keep taking heartburn meds while on orals? I guess that isn’t the worst thing, I’m taking an oral steroid so kinda silly to be worried about heartburn meds hurting my body right?
I just don't go over 20mg anavar.
 

bgspin

Member
Registered
Joined
May 17, 2010
Messages
375
Anavar does but Cialis is by far the worst for me and heartburn.
 

heartless68

Active member
Registered
Joined
Jan 19, 2009
Messages
391
All orals in general give me heartburn. Useually in the first couple days.
 

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
5,350
Yes and yes. God awful
 

hawkmoon

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 6, 2008
Messages
1,898
Most orals now give me heartburn, which sucks as I have thousands of tabs of this and that.

I have yet to get it from metformin though.
 

ericraven2003

Well-known member
Registered
Joined
Jan 30, 2009
Messages
2,840
When I got into my mid 30's all oral gave me heartburn no matter what I took.
 

MightyJohn

Well-known member
Kilo Klub Member
Registered
Joined
Mar 4, 2003
Messages
3,995
So what’s the solution just keep taking heartburn meds while on orals? I guess that isn’t the worst thing, I’m taking an oral steroid so kinda silly to be worried about heartburn meds hurting my body right?
I've taken Var mid-meal and it's helped with heartburn
 

concreter

Featured Member / Verified Customer
Featured Member
Kilo Klub Member
Registered
Board Supporter
Verified Customer
Joined
Jan 5, 2011
Messages
4,130
Hiccups as Well,,,Been getting these Alot lately???
May be the Methylated versions ???
 

Alzadosghost

Well-known member
Registered
Joined
Apr 23, 2012
Messages
698
Turinabol gave me sever heartburn and also got the chills about an hour after I took every dose no matter what it was. I had no problems with orals until my Gaul bladder was removed. All gear seems to have sides now. I think it’s related
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
4,942
Yup once I hit mid-50s I got heartburn from all orals, including Anavar. The exception would be proviron and Primo tabs which are c7 akalyated. Its from the bile backup caused by the 17-aa orals. It sucks, I love stuff like A50 and halo. I dont get heartburn from PDE5 inhibitors like cialas, thankfully!
 

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub

Forum statistics

Total page views
502,845,722
Threads
123,552
Messages
2,356,565
Members
155,165
Latest member
Liang
Top